# SDR DXTA2025062403990

- Difficulty date: June 21, 2025
- Submitted: June 25, 2025
- Operation: Air carrier
- Aircraft: N940QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0373
- Aircraft time: 1,722 hours, 1,166 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: CBS281
- Part serial: 009386
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS BATTERY: EMER LIGHTS WILL NOT ILLUMINATE WHEN SELECTOR IS IN ARM POSITION. THEY ALL ILLUMINATE WHEN THE SELECTOR IS IN THE ON POSITION. WE PERFORMED THE EMERGENCY LIGHTS FAIL PREFLIGHT TEST CHECKLIST TO ATTEMPT CHARGING THE BATTERIES WITH TWO 30 MINUTE CHARGING CYCLES (60 MINUTES TOTAL) AS DIRECTED BY MAINTENANCE CONTROL AND DID NOT FIX THE ISSUE. EMER LIGHTS WILL NOT ILLUMINATE WHEN SELECTOR IS IN ARM POSITION. THEY ALL ILLUMINATE WHEN THE SELECTOR IS IN THE ON POSITION. FWD EMERGENCY BATTERY REPLACED AND CHECK PERFORMED IAW C680A MM REV. 22 DATED 01 APR 2025 AND FOLLOWING NETJETS C680A EMERGENCY LIGHTING POWER SUPPLY BATTERY EXERCISE PROCEDURE TC-FLT-33-1001 REV.2 DATED 20 OCT 2022. CHECK SATISFACTORY. PN OFF : CBS28-1 SN OFF: 009386
